Ergodicity of a class of cylinder flows related to irregularities of distribution
Compositio Mathematica, Volume 61 (1987) no. 2, p. 129-136
@article{CM_1987__61_2_129_0,
     author = {Hellekalek, Peter},
     title = {Ergodicity of a class of cylinder flows related to irregularities of distribution},
     journal = {Compositio Mathematica},
     publisher = {Martinus Nijhoff Publishers},
     volume = {61},
     number = {2},
     year = {1987},
     pages = {129-136},
     zbl = {0619.10051},
     mrnumber = {882970},
     language = {en},
     url = {http://www.numdam.org/item/CM_1987__61_2_129_0}
}
Hellekalek, Peter. Ergodicity of a class of cylinder flows related to irregularities of distribution. Compositio Mathematica, Volume 61 (1987) no. 2, pp. 129-136. http://www.numdam.org/item/CM_1987__61_2_129_0/

Anzai, H.: Ergodic skew product transformations on the torus. Osaka Math. J. 3 (1951) 83-99. | MR 40594 | Zbl 0043.11203

Conze, J.P.: Ergodicité d'une transformation cylindrique. Bull. Soc. Math. France 108 (1980) 441-456. | Numdam | MR 614319 | Zbl 0462.28013

Hellekalek, P.: Regularities in the distribution of special sequences. J. Number Th. 18 (1984) 41-55. | MR 734436 | Zbl 0531.10055

Hewitt, E. and Ross, K.A.: Abstract Harmonic Analysis, Volume I. Springer-Verlag, Heidelberg- New York-Berlin (1963). | MR 551496 | Zbl 0213.40103

Liardet, P.: Résultats et problèmes de régularité de distributions. In: Théorie élémentaire et analytique des nombres. Journées Mathématiques SMF-CNRS. Valenciennes (1982).

Liardet, P.: Regularities of distribution. To appear in Comp. Math. | Numdam | MR 883484 | Zbl 0619.10053

Oren, I.: Ergodicity of cylinder flows arising from irregularities of distribution. Israel J. Math. 44 (1983) 127-138. | MR 693356 | Zbl 0563.28010

Petersen, K.: On a series of cosecants related to a problem in ergodic theory. Comp. Math. 26 (1973) 313-317. | Numdam | MR 325927 | Zbl 0269.10030

Petersen, K.: Ergodic Theory. Cambridge University Press, Cambridge, England (1983). | MR 833286 | Zbl 0507.28010

Schmidt, K.: Lectures on cocycles of ergodic transformation groups. Preprint, University of Warwick, Conventry, England (1976). | MR 578731